Open Access
March, 1951 On the Distribution of Wald's Classification Statistic
Harman Leon Harter
Ann. Math. Statist. 22(1): 58-67 (March, 1951). DOI: 10.1214/aoms/1177729692


In this paper we shall consider the exact distribution of Wald's classification statistic $V$ in the univariate case, some theoretical approximations in various multivariate cases, and an empirical distribution in a particular multivariate case. We shall also draw some conclusions as to the potential usefulness of the statistic $V$ and the work which remains to be done.


Download Citation

Harman Leon Harter. "On the Distribution of Wald's Classification Statistic." Ann. Math. Statist. 22 (1) 58 - 67, March, 1951.


Published: March, 1951
First available in Project Euclid: 28 April 2007

zbMATH: 0054.06101
MathSciNet: MR39951
Digital Object Identifier: 10.1214/aoms/1177729692

Rights: Copyright © 1951 Institute of Mathematical Statistics

Vol.22 • No. 1 • March, 1951
Back to Top